MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION EON MINI CHARGING SYSTEM; SCS CHARGING SYSTEM

ST. JUDE MEDICAL - NEUROMODULATION EON MINI CHARGING SYSTEM; SCS CHARGING SYSTEM
Model Number 3721
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burning Sensation (2146)
Date of Event 05/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Related manufacturer reference number:1627487-2020-21599.It was reported that the patient stopped charging their device due to pocket heating involving a high energy charging system.
 
Additional Manufacturer Narrative
During processing of this complaint, attempts were made to obtain complete patient and event information.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
EON MINI CHARGING SYSTEM
Common Device Name
SCS CHARGING SYSTEM
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key10150634
Report Number1627487-2020-21600
Device Sequence Number2027800
Product Code LGW
UDI-Device Identifier05414734402620
UDI-Public05414734402620
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2012
Device Model Number3721
Device Catalogue Number3721
Device Lot Number3535115
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/26/2020
Supplement Date Received by Manufacturer07/17/2020
Initial Report FDA Received Date06/12/2020
Supplement Report FDA Received Date07/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS IPG; SCS IPG
Outcome Attributed to Adverse Event Other;